1 doctor weighed in:

How soon hair loss from taking asacol (mesalamine)?

1 doctor weighed in
Dr. Yash Khanna
Family Medicine

In brief: Hair Loss/Asacol

Hair loss or thining of hair is a rare side effect of asacol (mesalamine), (mesalamine) it does not happen very frequently.
Hair loss is quite common even without taking asacol (mesalamine).How soon it takes place has varied from all the reported cases.But it can happen few weeks after taking asacol (mesalamine), (mesalamine) it actually starts with hair thining and can continue only way to know if it is due to Asacol (mesalamine) is, if you stop the med and hair los stops.

In brief: Hair Loss/Asacol

Hair loss or thining of hair is a rare side effect of asacol (mesalamine), (mesalamine) it does not happen very frequently.
Hair loss is quite common even without taking asacol (mesalamine).How soon it takes place has varied from all the reported cases.But it can happen few weeks after taking asacol (mesalamine), (mesalamine) it actually starts with hair thining and can continue only way to know if it is due to Asacol (mesalamine) is, if you stop the med and hair los stops.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors